# SDR SWAA2022082939026

- Difficulty date: August 5, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H FUS SUPPORT FRAME FLANGE CUTOUT SMALL CRACK ABOVE L-1 DOOR CUTOUT STA 312 / [01] ACCOMPLISHED EA M-22-153-01244 REV A ON TASK CARD TTG8Q00E2HR9;[02] C/W
